# SDR ABXA080009

- Difficulty date: December 13, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 49,865 hours, 39,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592599225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CORRODED AT FS 415 AND SPLICE WAS CRACKED.  REPLACED DAMAGED SECTION OF LONGERON 30 IAW DC9 SRM 53-02.
